Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 340715, 13 pages
http://dx.doi.org/10.1155/2015/340715
Research Article

Power Geometry and Elliptic Expansions of Solutions to the Painlevé Equations

Keldysh Institute of Applied Mathematics, Miusskaya Square 4, Moscow 125047, Russia

Received 30 January 2014; Accepted 24 June 2014

Academic Editor: Sining Zheng

Copyright © 2015 Alexander D. Bruno. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander D. Bruno, “Power Geometry and Elliptic Expansions of Solutions to the Painlevé Equations,” International Journal of Differential Equations, vol. 2015, Article ID 340715, 13 pages, 2015. https://doi.org/10.1155/2015/340715.